# SDR A6WA200740646

- Difficulty date: November 24, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 9,982 hours, 9,143 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Assy
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

WHEN FLAP HANDLE SELECTED FROM 20 DEGREES TO 8 DEGREES IN FLIGHT, FLAP FAIL CAS MESSAGE STAYED AT 20 DEGREES.  REMOVED AND REPLACED FLEX DRIVE NR 5 PER CRJ AMM 27-50-00, OPS CHECK GOOD.  (M)
